Friday, April 20, 2012

Seizing Life


Just before Christmas, Phil and I went to The Fashion Gallery with a friend. They had these giant clothes hangers out front. I asked Phil to pose with them so you could get an idea of the size. Right inside the door, you are greeted with a butler holding this sign. My favorite sign ever in a store! "Your husband called...He said to buy anything you want." But back to the hangers; I feel that it won't be long before I will be needing them this big for my clothes. The steroids I have been taking have gained me about 20 pounds in a month, I clearly cannot keep on like this. But it is not an option to stop the steroids, so I must diet or something. I am just seizing life, but perhaps I am seizing a bit too much...


“Seize life! Eat bread with gusto, Drink wine with a robust heart. Oh yes—God takes pleasure in your pleasure! Dress festively every morning. Don't skimp on colors and scarves. Relish life with the spouse you love Each and every day of your precarious life. Each day is God's gift”
Ecclesiastes 9

30 comments:

SquirrelQueen said...

The giant clothes hangers make a great lawn decoration. They are big aren't they? I'm sure most husbands would faint if they saw that sign.

Ginny, sorry to hear about the side effect of the steroids. Did you talk to your doctor about it?

reanaclaire said...

What a funny quote.. a quote most ladies would love.. "Buy anything you want!"
On the other hand, you take care Ginny.. is there another option not to take the steroids?

Ann said...

Interesting sculpture with the clothes hangers. I never would have guessed how big they were without Phil standing in for comparison. I love that sign by the door too. That's perfect.
Sorry to hear about the steroids. Is there anything the doctors can do that will balance things out for you?

From the Kitchen said...

those coat hangers look like the floor of my closet at times. oh dear on the weight gain. are there special diets for those on steroids?

i hate that sign!

best,
bonnie

Bobbi said...

Wow, those are some big hangers! I love that sign too.. haha! I've often heard that steroids make one gain weight. Ugh! We have enough trouble losing weight at our age. But as long as you are feeling good, that's the important thing. "Hi Phil!" (Seeing him standing by those hangers tells me they are pretty big hangers).
Have a great weekend Ginny!

Ruth's Photo Blog said...

Love the sign.All stores need one like that at the door. All that weight gain is not good,but as long as you feel better.Life is such a fine balance.

Rhonda said...

WOW the clothes hangers are unique and those steriods....I do not know much about them but I have heard and seen from others that they do "puff one up"...I will continue to pray for you Ginny, my friend, my sister in the lord...

Rhonda said...

WOW the clothes hangers are unique and those steriods....I do not know much about them but I have heard and seen from others that they do "puff one up"...I will continue to pray for you Ginny, my friend, my sister in the lord...

HOOTIN ANNI said...

Maybe it is partly stress and your mind working on you. Try relaxing and just eating smaller portions? I really don't know what to tell you. So many medications have you gain weight. It's a win/lose situation.

Ma said...

I have heard that about steroids, too. I like that you can have fun with the situation, the giant hangers are a hoot:)

Sandra said...

doesn't Ella's grandmother take them? maybe the 20 will be the total weight gain, and there will not be any more. i hope that is true. i wonder if it is from retaining water. i do eat bread with gusto, but no scarves for me. the hangers are wild and i like them. i was thinking when i saw the first pic that they must have belonged to a giant, then i read your comment. hope you find a way to stop the gain.

Karin said...

Were those clothes hangers on steroids too? Not fun to have to be on medication that has strange side effects. That sign must be back from the days when a hubby had to give wifey 'permission' to be able to buy anything she wants! Nowadays it seems some men need their wife's permission to shop! Must be a fun shop!! You take care Ginny! May the Lord give you strength for each new day!

RoeH said...

Love the hangars. I want them.

Linda said...

Those close hangers are so neat. Great post.

Glenda said...

You find the most interesting sights, Ginny! I'm so sorry you are suffering the side effects of the steroids. Everyone I've known taking them has/had the same problem.

Lisa @ Two Bears Farm said...

Love the sign!

Steroids make me insatiable. I don't know what I'd do if I had to be on them for ages. And you've got a double whammy, because with your knee I guess you can't really increase exercise :-(

Rose said...

I feel your pain with the steroids...when my daugher was on them, she just did not even look like herself...

wildlifewatcher said...

Hi Ginny, I love the great variety you have in your posts. I will be praying that the medicines do the job well. Have a super good day tomorrow!

Filip Demuinck said...

The picture of the butler is nice.

Greetings,
Filip

The Café Sucré Farine said...
This comment has been removed by the author.
The Café Sucré Farine said...

Bless your heart Ginny, steroids are the best and yet the worst drugs, hopefully this is a very temporary weight gain, usually that's how it is with steroids. I know this must be frustrating though. I hope and pray the drugs make you feel much better and that you can wean off of them soon!

Fred Alton said...

Ginny, you are in my fervent prayers about the side effects of the steroids! I sincerely pray that you find a solution soon. I have experienced a little trouble keeping my weight up ... just the opposite of your problem. I'm down to 198 from 225 before the surgery. I'd really like to hold my weight right here with plus/minus ten pounds.

LC said...

I have friends who have gone through the steroid-induced weight gain. You are in my prayers.

SweetMarie said...

The hangers are sooo big! I just love the sign in the store...funny!

I'm sorry to hear about the side effects. I've heard this same complaint from a couple of people.
Happy Earth Day!

Joanne said...

Awww have you gone to a nutritionist? maybe they can help keep the weight gain at bay? I know nothing about steroids so forgive my ignorance. I have gained alot of weight lately too, but I have only myself to blame.
Blessings, Joanne

Chatty Crone said...

Don't be so hard on yourself. Tell your doctor what is happening. It may be just you gain so much and stop. I hope you get feeling better and can go on walks. I can't judge you sweetie - I have issues with weight too. We have to try to eat healthier. sandie

Chatty Crone said...
This comment has been removed by the author.
Lynn said...

I have seen that sign here too, hehe. Mighty huge hangers to say the least. Is there a possiblity you are retaining water with the steroids? So glad they are helping in one big sense, but sometimes the side effects cause their own issues. Keeping a solution for you in my prayer. Blessings.

Ann said...

They once must have been giants, the hangers are for garments even bigger than Phil.

Ann said...

The steroids I have been taking have gained me about 20 pounds in a month, AHHHHHH!!!!!

Wish I am Dr Ann Chin, but I am not, so I just say sorry.